# SDR A6WA202111297991

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Part number: 601R31145140
- Part serial: NSN
- Condition: Corroded
- Location: Fs513+5-Fs513+8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PRESSURE FLOOR SILL HAS CORROSION AT FS 513.00+5 TO FS 513.00+8 AND RBL 40 COMMON TO PRESSURE FLOOR SILL P/N: 601R31145-140.  ***************AIRCRAFT REMOVED FROM SERVICE****************************  BLENDED 2 EACH AREAS ON PRESSURE FLOOR SILL P/N: 601R31145-140 AT FS 513.00+3 AND RBL 40 (P1) = .700"L X .700"W X .002"D AND  FS 513.00+7 AND RBL 40 (P2) = .800"L  X .800"W X .003"D. (P1) AND (P2) WITHIN ALLOWABLE LIMITS IAW BOMBARDIER GREO 601R- 53-41-666 REV C DATED 2012-11-06. HFEC PERFORMED AT EACH BLEND AREA WITH NO  INDICATIONS. RESTORED PROTECTIVE FINISH. RESTORED CIC PROTECTION. ALL WORK PERFORMED IS   WITHIN ALLOWABLE LIMITS IAW BOMBARDIER GREO 601R-53-41-666 REV C DATED 2012-11-06  WORK COMPLETED ON AERSALE W/O #003486 CARD #20166 AT AERSALE CRS4AER685B.
